# SDR AALA202301102965

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 19,716 hours, 8,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Row 10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY EXIT LIGHT REMAIN ON FLIGHT (AIRCRAFT LEFT SIDE ROW 10). PERFORMED RESET FOR EMERGENCY EXIT LIGHT PER AMM 33-51-00.
